# SDR UALA2011022100893

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,577 hours, 20,903 cycles
- Engine: Pwa PW2040
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 310
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AUTO TILT RADAR PAINTS GROUND AT 40 MILES IN ALL RANGE SETTINGS HALF OF DISPLAY IS GROUND.   REPLACED WX TRANSCEIVER IAW AMM.  PERFORMED WX RADAR OPS TEST IAW AMM, ALL TESTS PASS.
